Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonlinear matroid optimization and experimental design

Berstein, Yael and Lee, Jon and Maruri-Aguilar, Hugo and Onn, Shmuel and Riccomagno, Eva and Weismantel, Robert and Wynn, Henry P. (2008) Nonlinear matroid optimization and experimental design. SIAM Journal on Discrete Mathematics, 22 (3). pp. 901-919. ISSN 0895-4801

Full text not available from this repository.

Identification Number: 10.1137/070696465

Abstract

We study the problem of optimizing nonlinear objective functions over matroids presented by oracles or explicitly. Such functions can be interpreted as the balancing of multi-criteria optimization. We provide a combinatorial polynomial time algorithm for arbitrary oracle-presented matroids, that makes repeated use of matroid intersection, and an algebraic algorithm for vectorial matroids. Our work is partly motivated by applications to minimum-aberration model-fitting in experimental design in statistics, which we discuss and demonstrate in detail.

Item Type: Article
Official URL: http://www.siam.org/journals/sidma.php
Additional Information: © 2008 Society for Industrial and Applied Mathematics
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Centre for the Analysis of Time Series (CATS)
Research centres and groups > Decision Support and Risk Group (DSRG)
Date Deposited: 26 Feb 2014 11:41
Last Modified: 26 Feb 2014 11:41
URI: http://eprints.lse.ac.uk/id/eprint/55873

Actions (login required)

View Item View Item